# SDR ASAA0280487

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365811
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD DELAMINATED AT FS 579-617, LBL 22 - RBL 22.  REPLACED FLOORBOARD WITH FIBERGLASS OVERLAY PER MM 25-00-00, SEC 3E.  (M)
